Detail publikace

New explicit integral criteria for the existence of positive solutions to the linear advanced equation $\dot x(t) = c (t) x (t + \tau)$

Originální název

New explicit integral criteria for the existence of positive solutions to the linear advanced equation $\dot x(t) = c (t) x (t + \tau)$

Anglický název

New explicit integral criteria for the existence of positive solutions to the linear advanced equation $\dot x(t) = c (t) x (t + \tau)$

Jazyk

en

Originální abstrakt

The paper is devoted to the investigation of a linear differential equation with advanced argument $y'(t)=c(t)y(t+\tau)$ where $\tau>0$ is a constant advanced argument and the function $c\colon [t_0,\infty)\to [0,\infty)$, $t_0\in \bR$ is bounded and locally Lipschitz continuous. New explicit integral criteria for the existence of a positive solution in terms of $c$ and $\tau$ are derived and their efficiency is demonstrated.

Anglický abstrakt

The paper is devoted to the investigation of a linear differential equation with advanced argument $y'(t)=c(t)y(t+\tau)$ where $\tau>0$ is a constant advanced argument and the function $c\colon [t_0,\infty)\to [0,\infty)$, $t_0\in \bR$ is bounded and locally Lipschitz continuous. New explicit integral criteria for the existence of a positive solution in terms of $c$ and $\tau$ are derived and their efficiency is demonstrated.

BibTex


@article{BUT110580,
  author="Josef {Diblík} and Mária {Kúdelčíková}",
  title="New explicit integral criteria for the existence of positive solutions to the linear advanced equation $\dot x(t) = c (t) x (t + \tau)$",
  annote="The paper is devoted to the investigation of a linear differential equation with advanced argument $y'(t)=c(t)y(t+\tau)$ where $\tau>0$ is a constant advanced argument
and the function $c\colon [t_0,\infty)\to [0,\infty)$, $t_0\in \bR$ is bounded and locally Lipschitz continuous. New explicit integral criteria for the existence of a positive solution in terms of $c$ and $\tau$ are derived and their efficiency is demonstrated.",
  address="PERGAMON-ELSEVIER SCIENCE LTD",
  chapter="110580",
  doi="10.1016/j.aml.2014.06.020",
  howpublished="online",
  institution="PERGAMON-ELSEVIER SCIENCE LTD",
  number="2014",
  volume="38",
  year="2014",
  month="december",
  pages="144--148",
  publisher="PERGAMON-ELSEVIER SCIENCE LTD",
  type="journal article in Web of Science"
}